# SDR CALA2023022700569

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 100,161 hours, 13,379 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 27211190001
- Condition: Smoke
- Location: L Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STATUS MSG PACK ACM L AFTER LANDING L/H ACM SEIZED, FAILED TORQUE CHECK, REF FIM 21-52 TASK 818. REMOVED ACM L PER AMM 21-52-02 COMPLETED INSTALLATION OF ACM IN REF TO AMM 21-52-02-400-801 UP TO ITEM J, ACM INSTALLATION TEST PASSED AND CONDENSER TEST ACCEPTABLE. PARTS USED:  27-2111-9-0001,QTY :1 ADD EMP:U108974,U393448 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1152175  SN OFF 0017 IPC REFERENCE # 21-52-02-01 ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS. IAW AMM 21-00-01-100-801 OPS CK GOOD. NO SMELL IN THE WHOLE CABIN AND OR SIGNS OF EXHAUST GASES. MACHINE, AIR CY  OFF 27-2111-9-0001 8017 ON 27-2111-9-0001 1078
